MathSciNet Relay Station
MathSciNet bibliographic data
MR694382 (85c:57045) 57S20 (57R30 58F18)
Stowe, Dennis Stable orbits of differentiable group actions. Trans. Amer. Math. Soc. 277 (1983), no. 2, 665–684.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement